# SDR DALA1219486304

- Difficulty date: March 22, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N664US
- Make and model: Boeing 747451
- Aircraft serial: 23819
- Aircraft time: 94,936 hours, 11,946 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 1840
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SILL AREA, ONE FLOORBEAM UPPER CHORD FOUND CRACK AT BS 1840 RBL 58.  REMOVED DAMAGED BEAM, FABRICATED NEW FLOORBEAM PER DRAWING 65B07267 REV D. INSTALLED NEW FLOORBEAM PER SRM 51-40-02.
